# SDR CA031117010

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 13,657 hours
- Engine: Garrtt TPE33110
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN LANDING GEAR WAS SELECTED UP THE RED INTRANSITE LIGHT WOULD NOT GO OUT. THE A/C WAS PLACED ON JACKS AND FOUND THE RT GEAR DOOR WAS TOO TIGHT NOT ALLOWING THE GEAR TO LOCK UP AND TURN THE INTRANSITE LIGHT OUT.
